UNIGE document Scientific Article
previous document  unige:12441  next document
add to browser collection
Title

Piecewise linear model for tree maps

Authors
De Carvalho, André
Published in International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 2001, vol. 11, no. 12, p. 3163-3169
Stable URL http://archive-ouverte.unige.ch/unige:12441
Full text
Article (Author postprint) (135 Kb) - public document Free access
Structures

102 hits

87 downloads

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :